# SDR 9506749958

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE HANDLE FROM THE CLIPS AND RELEASE THE TAILCONE.  RE-RIGGED THE TAILCONE LOCK, CHECKED OK.
